# SDR SIMA983341

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4201 - AIRSTAIR EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB FOR AIRSTAIR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.  (M)
